# SDR MASA200601671

- Difficulty date: June 23, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,703 hours, 15,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE.  AFT F/A EMER FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT.
